# SDR CA970820002

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: A26500701
- Condition: Corrosion
- Location: Emergency Exit
- Part time: 37,626 hours
- Component: Fokker, A26500701
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TRAINING THE SERVICE EMERGENCY DOOR FAILED IN EMERGENCY MODE. OTHER AIRCRAFT CHECKED AND DOOR FAILED IN EMERGENCY MODE. FLEET CHECK BEING CARRIED OUT. INVESTIGATION REVEALED CORROSION IN OPERATING SPRINGS AND BOWDEN CABLES. REPLACED.
